# SDR UPS02238551

- Difficulty date: May 27, 2002
- Submitted: June 7, 2002
- Operation: Air carrier
- Aircraft: N927UP
- Make and model: Boeing 727-31C
- Aircraft serial: 19232
- Aircraft time: 50,867 hours, 37,633 cycles
- System (JASC): 2780 · Leading Edge Slat Control System
- Part: Rib
- Condition: Cracked
- Location: #3 Slat
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C RIB CRACKED ON LE SLAT #3, RIB LOCATED I/B OF O/B TRACK     #3 SLAT REMOVED TO CARRY OUT REPAIR ON CRACKED RIB IAW MM 27-81-11 CRACKED RIB REPAIRED IAW SRM 57-50-3 FIG 9 #3 SLAT INSTALLED AFTER REPAIR COMPLETED IAW MM 27-81-11
